# SDR P5CA9700033

- Difficulty date: January 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B9017077
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

SLOW LOSS OF HYDRAULIC FLUID NUMBER 4 HYDRAULIC SYSTEM DURING FLIGHT.  ENGINE DRIVEN PUMP DEPRESSURIZED AND QUANTITY HELD AT 4 GALLONS.  FOUND NR 4 ENGINE DRIVEN PUMP PRESSURE LINE IN PYLON CRACKED.  REPLACED LINE LEAK CHECK AND OPERATIONAL CHECK OK PER MAINTENANCE MANUAL 29-11-00.
